# SDR 05FDEA02990

- Difficulty date: September 18, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B FLAP I/B HINGE (WING SIDE), LWR ATTACHMENT I/B BORE FOUND CORRODED.  REPAIR CARRIED OUT AS PER EA 1-5750-87637.
